... had a headache now for 3 days and I'm praying it goes away soon. Thank you!
HI, Mom! Well, the good news, at least for me, was that the slight headache I had was gone in about a week but everybody's different. Let's hope you're as lucky as I was because aside from the headache I had no other side effects and over these 2 years I can say that Abilify has helped to change my life for the better ~ much better.
Good luck to you and best wishes, Wildcat
I had a rather rough time on Abilify myself. My older sister, who is also Bipolar, wasn't able to stay on it either. One of the symptoms I endured was also a terrible headache, now it's different for everyone so please don't let me worry you. It's very likely that you're having minor side effects and as your body gets more used to the drug, those side effects will likely pass. Just please be vigilant, if the headache gets worse or continues much longer, or if you experience any other side effects, please go back to your doctor. More than likely it was be totally fine but keep an eye out just in case Abilify isn't the right drug for you. I hope this helpd sweetie and I wish you good luck. If you'd ever like to message me about this or anything else, is be honored to help.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2012 • 3 answers
Posted 28 Jul 2014 • 2 answers
Posted 10 Mar 2015 • 11 answers
Posted 26 May 2016 • 2 answers
Posted 27 Mar 2017 • 1 answer